Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2006 (2006), Article ID 69101, 37 pages
http://dx.doi.org/10.1155/JAM/2006/69101

Hydrodynamic scaling limit of continuum solid-on-solid model

Department of Mathematics, University of Northern British Columbia, Prince George, BC, Canada V2N 4Z9

Received 1 June 2005; Revised 9 January 2006; Accepted 5 March 2006

Copyright © 2006 Anamaria Savu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Barabási and H. E. Stanley, Fractal Concepts in Surface Growth, Cambridge University Press, Cambridge, 1995. View at Zentralblatt MATH · View at MathSciNet
  2. L. Bertini, C. Landim, and S. Olla, “Derivation of Cahn-Hilliard equations from Ginzburg-Landau models,” Journal of Statistical Physics, vol. 88, no. 1-2, pp. 365–381, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. C. Chang and H.-T. Yau, “Fluctuations of one-dimensional Ginzburg-Landau models in nonequilibrium,” Communications in Mathematical Physics, vol. 145, no. 2, pp. 209–234, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J.-D. Deuschel and D. W. Stroock, Large Deviations, vol. 137 of Pure and Applied Mathematics, Academic Press, Massachusetts, 1989. View at Zentralblatt MATH · View at MathSciNet
  5. S. D. Eidel'man, Parabolic Systems, North-Holland, Amsterdam, 1969. View at Zentralblatt MATH · View at MathSciNet
  6. J. Fritz, “On the hydrodynamic limit of a scalar Ginzburg-Landau lattice model: the resolvent approach,” in Hydrodynamic Behavior and Interacting Particle Systems (Minneapolis, Minn, 1986), vol. 9 of IMA Vol. Math. Appl., pp. 75–97, Springer, New York, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. Funaki and H. Spohn, “Motion by mean curvature from the Ginzburg-Landau φ interface model,” Communications in Mathematical Physics, vol. 185, no. 1, pp. 1–36, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Z. Guo, G. C. Papanicolaou, and S. R. S. Varadhan, “Nonlinear diffusion limit for a system with nearest neighbor interactions,” Communications in Mathematical Physics, vol. 118, no. 1, pp. 31–59, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Kipnis and C. Landim, Scaling Limits of Interacting Particle Systems, vol. 320 of Fundamental Principles of Mathematical Sciences, Springer, Berlin, 1999. View at Zentralblatt MATH · View at MathSciNet
  10. J. Krug, H. T. Dobbs, and S. Majaniemi, “Adatom mobility for the solid-on-solid model,” Zeitschrift für Physik B, vol. 97, no. 2, pp. 281–291, 1995. View at Publisher · View at Google Scholar
  11. C. Landim, S. Olla, and S. R. S. Varadhan, “Symmetric simple exclusion process: regularity of the self-diffusion coefficient,” Communications in Mathematical Physics, vol. 224, no. 1, pp. 307–321, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  12. T. Nishikawa, “Hydrodynamic limit for the Ginzburg-Landau φ interface model with a conservation law,” Journal of Mathematical Sciences. The University of Tokyo, vol. 9, no. 3, pp. 481–519, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Quastel, “Diffusion of color in the simple exclusion process,” Communications on Pure and Applied Mathematics, vol. 45, no. 6, pp. 623–679, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Quastel, “Large deviations from a hydrodynamic scaling limit for a nongradient system,” The Annals of Probability, vol. 23, no. 2, pp. 724–742, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Quastel, “Bulk diffusion in a system with site disorder,” The Annals of Probability, vol. 34, no. 5, 2006. View at Publisher · View at Google Scholar
  16. A. Savu, Hydrodynamic scaling limit of continuum solid-on-solid model, M.S. thesis, University of Toronto, Toronto, 2004.
  17. A. Savu, “Closed and exact functions in the context of Ginzburg-Landau models,” to appear in Canadian Journal of Mathematics, http://arxiv.org/abs/math/0506002.
  18. M. Schimschak and J. Krug, “Surface electromigration as a moving boundary value problem,” Physical Review Letters, vol. 78, no. 2, pp. 278–281, 1997. View at Publisher · View at Google Scholar
  19. S. R. S. Varadhan, “Nonlinear diffusion limit for a system with nearest neighbor interactions. II,” in Asymptotic Problems in Probability Theory: Stochastic Models and Diffusions on Fractals (Sanda/Kyoto, 1990), vol. 283 of Pitman Res. Notes Math. Ser., pp. 75–128, Longman Sci. Tech., Harlow, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. R. S. Varadhan and H.-T. Yau, “Diffusive limit of lattice gas with mixing conditions,” The Asian Journal of Mathematics, vol. 1, no. 4, pp. 623–678, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet